# SDR USAA920080689

- Difficulty date: March 12, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 55,719 hours, 37,541 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26601197SP
- Part serial: 729
- Condition: Debonded
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C18 CHECK, LEFT WING NR 1 SLAT WEDGE UPPER AND LOWER SURFACE  DISBONDED, WS 259.13 - WS 264.43 AND WS 384.75 - WS 389.  REPAIRED  LEFT WING NR 1 SLAT WEDGE UPPER AND LOWER SURFACE DISBONDED, WS 259.13 - WS 264.43 AND WS 384.75 - WS 389 IAW B737 SRM 51-70-10-2R4.
